Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 75, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Jun 13, 2015, 7:33 PM CDT for Allen Parish, Evangeline Parish, Rapides Parish, Louisiana. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2015, 7:33 PM CDT (00:33 UTC)
- Expired
- Jun 13, 2015, 7:59 PM CDT
- In force
- 26 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Allen Parish, LA, Evangeline Parish, LA, Rapides Parish, LA
The radar
The Ft Polk radar (KPOE), 48 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 0.6 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 533 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 758 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
605
WUUS54 KLCH 140033
SVRLCH
LAC003-039-079-140130-
/O.NEW.KLCH.SV.W.0075.150614T0033Z-150614T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
733 PM CDT SAT JUN 13 2015
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN RAPIDES PARISH IN CENTRAL LOUISIANA...
NORTHWESTERN EVANGELINE PARISH IN CENTRAL LOUISIANA...
NORTHEASTERN ALLEN PARISH IN SOUTHWESTERN LOUISIANA...
* UNTIL 830 PM CDT
* AT 732 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED NEAR BOND...OR NEAR OAKDALE...AND MOVING NORTH
AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
OAKDALE...GLENMORA...ELIZABETH...LECOMPTE...ALLEN PARISH AIRPORT...
BEAVER...BOND...CALCASIEU...FOREST HILL...MCNARY AND UNION HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3065 9252 3065 9275 3088 9281 3109 9282
3109 9239
TIME...MOT...LOC 0032Z 176DEG 46KT 3075 9262
$$
KUYPER/HUMPHREY1 follow-up statement
586
WWUS54 KLCH 140059
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
759 PM CDT SAT JUN 13 2015
LAC003-039-079-140108-
/O.CAN.KLCH.SV.W.0075.000000T0000Z-150614T0130Z/
RAPIDES LA-EVANGELINE LA-ALLEN LA-
759 PM CDT SAT JUN 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN RAPIDES...
NORTHWESTERN EVANGELINE AND NORTHEASTERN ALLEN PARISHES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3065 9252 3065 9275 3088 9281 3109 9282
3109 9239
TIME...MOT...LOC 0056Z 176DEG 46KT 3109 9265
$$
HUMPHREY/KUYPERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 7:26 PM CDT, 7 minutes earlier.
Area forecast discussion, Jun 13, 7:26 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
726 PM CDT SAT JUN 13 2015
.AVIATION...
STORMS MOVING NORTH TOWARDS RAPIDES PARISH AND AEX AND ESF AT THIS
TIME. HAVE INCLUDED STORMS FOR AEX.
&&
.PREV DISCUSSION... /ISSUED 342 PM CDT SAT JUN 13 2015/
DISCUSSION...
RADAR SHOWING NEXT ROUND OF SHRA/TSRA ACROSS SE TX AND ADJACENT
COASTAL WATERS DIMINISHING A BIT AS IT MOVES INLAND. FOR
THIS...AND ADDITIONAL DEVELOPMENT EXPECTED LATER THIS AFTERNOON
AND OVERNIGHT...WILL KEEP POPS FAIRLY HIGH. AT THIS TIME...3 HR
FFG REMAINS HIGH OVER SE TX AT 4-5" BUT IS AROUND 3" ACROSS C AND
S LA. FOR THIS...WILL HOLD OFF ON ISSUING A FLASH FLOOD WATCH AT
THIS TIME. WILL LIKELY SEE ADDITIONAL SHRA/TSRA DEVELOPMENT
OVERNIGHT INTO SUN MORNING...CONTINUING THE HIGHER POPS.
PROBABLY THE BIGGEST CHANGE IN OUR FORECAST WILL BE THE POSSIBILITY
OF TROPICAL DEVELOPMENT ACROSS THE WESTERN GULF LATE SUNDAY INTO
TUESDAY. ALL THE MAJOR MODELS...GFS...NAM12...ECMWF...CANADIAN...DEVELOP
THIS DISTURBANCE ONCE IT MOVES OFF THE YUCATAN. BEING DISORGANIZED...WILL
BE DIFFICULT TO PINPOINT WHERE THE CENTER MAY CONSOLIDATE...BUT
EARLY TRACK GUIDANCE POINTS MOVING OFF THE NORTHERN COAST INTO THE
WESTERN GULF SUN...WITH EVENTUAL LANDFALL SOMEWHERE TOWARD THE
MIDDLE TX COAST OVERNIGHT MON INTO TUE. THE NATIONAL HURRICANE
CENTER GIVING ABOUT A 50% CHANCE OF DEVELOPMENT.
REGARDLESS OF DEVELOPMENT...THE CHANCES ARE REMAINING PRETTY GOOD
FOR HIGH SHRA/TSRA CHANCES TO REMAIN WITH US THRU WED AS THIS
SYSTEM IS EXPECTED TO MOVE TOWARDS TX...AND NE THRU THE ARKLATEX
WED/THU TIME FRAME. WILL HAVE A BETTER ASSESSMENT OF THIS
SITUATION AS THE WEEKEND PROGRESSES. PRELIMINARY RAINFALL
ESTIMATES THROUGH THE PERIOD COULD BE AS MUCH AS 5-6" ACROSS SE
TX/SW LA...WITH 3-4" ELSEWHERE.
FOR THE REMAINDER OF THE FORECAST...POPS EXPECTED TO TAPER OFF TO
AT LEAST 30-40% MAINLY IN THE AFTERNOON BY THU & FRI.
DML
MARINE...
A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE OVER THE ATLANTIC
AND LOW PRESSURE TROUGH OVER TEXAS WILL MAINTAIN A MODERATE TO
STRONG SOUTHEASTERLY FLOW INTO NEXT WEEK. THE LONG FETCH OVER THE
GULF WILL ALSO CAUSE BUILDING SEAS AND SWELLS...RESULTING IN
COASTAL TIDES RUNNING AROUND 1.0 TO 1.5 FEET MLLW ABOVE ASTRONOMICAL
TIDES TONIGHT AND SUNDAY. DUE TO POSSIBLE TROPICAL DEVELOPMENT
OVER THE WESTERN GULF MONDAY AND TUESDAY...TIDES MAY REACH 1.5 TO
2.0 FEET ABOVE NORMAL DURING THIS PERIOD. WITH THE ASTRONOMICAL
HIGH TIDES NEAR 2 FEET...TOTAL TIDAL LEVELS NEAR HIGH TIDE WILL
RANGE BETWEEN 3.0 TO 3.6 FEET TONIGHT AND SUNDAY...AND POSSIBLY
BETWEEN 3.5 TO 4.5 FEET MONDAY AND TUESDAY. A COASTAL FLOOD WATCH
MAY HAVE TO BE ISSUED FOR THIS SOMETIME OVERNIGHT OR SUNDAY IF
CONDITIONS CONTINUE TO FAVOR THESE HIGHER TIDES.
DML
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 72 87 73 87 / 50 70 50 60
LCH 74 87 75 86 / 60 70 50 70
LFT 74 87 74 87 / 50 70 50 70
BPT 76 86 75 85 / 60 70 60 70
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...COASTAL FLOOD ADVISORY UNTIL 7 PM CDT TUESDAY FOR LAZ041-052>055-
073-074.
TX...COASTAL FLOOD ADVISORY UNTIL 7 PM CDT TUESDAY FOR TXZ215-216.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT TUESDAY FOR GMZ450-452-455-
470-472-475.
SMALL CRAFT EXERCISE CAUTION THROUGH TUESDAY EVENING FOR GMZ430-
432-435.
&&
AVIATION...19Hazardous weather outlook, Jun 13, 3:56 PM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 356 PM CDT SAT JUN 13 2015 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 141200- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 356 PM CDT SAT JUN 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT DEEP TROPICAL MOISTURE WILL OVERSPREAD THE AREA TODAY AS A LOW ALOFT MOVES WEST OVER THE NORTHERN GULF. THIS DISTURBANCE WILL ALLOW FOR NUMEROUS SHOWERS AND THUNDERSTORMS TO CONTINUE ACROSS THE ENTIRE AREA. GIVEN THE ABUNDANT MOISTURE OVER THE REGION...STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL. HIGH RAINFALL RATES WILL ALSO BE POSSIBLE WITH RATES OF UP TO 3 TO 4 INCHES AN HOUR POSSIBLE. THUS...THERE IS THE POTENTIAL FOR LOCALIZED FLOODING OF URBAN ROADWAYS...ESPECIALLY IN LOW-LYING AND POOR DRAINAGE AREAS AND UNDERPASSES. MINOR COASTAL FLOODING WILL BE POSSIBLE DURING HIGH TIDES ALONG COASTAL SOUTHEAST TEXAS AND LOUISIANA TONIGHT...WITH READINGS REACHING 3.0 TO 3.6 FEET MLLW. A COASTAL FLOOD ADVISORY REMAINS IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ABUNDANT MOISTURE WILL REMAIN ENTRENCHED OVER THE WESTERN GULF SUNDAY...CONTINUING THE HIGH CHANCES FOR SHOWERS AND THUNDERSTORMS. A TROPICAL DISTURBANCE OVER THE YUCATAN PENINSULA IS EXPECTED TO MOVE ACROSS THE CENTRAL AND WESTERN GULF BY SUNDAY...WITH POSSIBLE TROPICAL CYCLONE DEVELOPMENT LATE SUNDAY OR MONDAY. THE SYSTEM IS EXPECTED TO TRACK TOWARDS THE TEXAS COAST BY LATE MONDAY NIGHT INTO TUESDAY. REGARDLESS OF DEVELOPMENT...NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE. AGAIN...THE PRIMARY THREAT FROM STORMS WILL BE VERY HEAVY RAINFALL AND THE POTENTIAL FOR LOCALIZED FLOODING. SOME OF THE STRONGER STORMS WILL ALSO BE CAPABLE OF PRODUCING FREQUENT LIGHTNING AND BRIEF STRONG WIND GUSTS. RAINFALL TOTALS ARE EXPECTED TO AVERAGE BETWEEN 2 AND 4 INCHES ACROSS INLAND SOUTHEAST TEXAS AND LOUISIANA NORTH OF I-10...WITH AMOUNTS OF 4 TO 6 INCHES POSSIBLE ACROSS SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA...MAINLY FROM I-10 SOUTH TO THE COAST. MINOR COASTAL FLOODING WILL BE POSSIBLE THROUGH SUNDAY DURING HIGH TIDES ALONG COASTAL SOUTHEAST TEXAS AND LOUISIANA TONIGHT...WITH READINGS REACHING 3.0 TO 3.6 FEET MLLW. A COASTAL FLOOD ADVISORY REMAINS IN EFFECT. BY MONDAY AND TUESDAY...TIDES ARE EXPECTED TO RISE EVEN HIGHER...POSSIBLY REACHING 3.5 TO 4.5 FEET MLLW DUE TO THE TIGHTENING PRESSURE GRADIENT EXPECTED EAST OF THE TROPICAL LOW OVER THE WESTERN GULF. FOR THIS...A COASTAL FLOOD WATCH MAY HAVE TO BE ISSUED LATER TONIGHT OR SUNDAY. RAIN CHANCES ARE EXPECTED TO DECREASE BY THURSDAY AND FRIDAY AS UPPER LEVEL RIDGING BUILDS TO THE WEST. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. GMZ430-432-435-450-452-455-470-472-475-141200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 356 PM CDT SAT JUN 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...THIS AFTERNOON AND TONIGHT SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE TONIGHT FOR THE COASTAL WATERS...WITH SMALL CRAFT EXERCISE CAUTION ACROSS THE INLAND LAKES AND BAYS. IN ADDITION...NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE. STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL REDUCING VISIBILITIES BELOW 1 NM...ALONG WITH LOCALLY HIGHER WINDS AND SEAS...AND FREQUENT CLOUD TO WATER LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE THROUGH TUESDAY AFTERNOON...WITH SMALL CRAFT EXERCISE CAUTION ACROSS THE INLAND LAKES AND BAYS. ABUNDANT MOISTURE WILL REMAIN ENTRENCHED OVER THE WESTERN GULF SUNDAY...CONTINUING THE HIGH CHANCES FOR SHOWERS AND THUNDERSTORMS. A TROPICAL DISTURBANCE OVER THE YUCATAN PENINSULA IS EXPECTED TO MOVE ACROSS THE CENTRAL AND WESTERN GULF BY SUNDAY...WITH POSSIBLE TROPICAL CYCLONE DEVELOPMENT LATE SUNDAY OR MONDAY. THE SYSTEM IS EXPECTED TO TRACK TOWARDS THE TEXAS COAST BY LATE MONDAY NIGHT INTO TUESDAY. REGARDLESS OF DEVELOPMENT...NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY. LOCALLY HEAVY RAINFALL REDUCING VISIBILITIES BELOW 1 NM...LOCALLY HIGHER WINDS AND SEAS...AND OCCASIONAL TO FREQUENT CLOUD TO WATER LIGHTNING CAN BE EXPECTED WITH THE STORMS. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 13, 6:14 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 614 PM CDT SAT JUN 13 2015 LAZ041>045-052>055-073-074-TXZ201-215-216-261-262-140115- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-HARDIN-JEFFERSON-ORANGE-SOUTHERN JASPER- SOUTHERN NEWTON- INCLUDING THE CITIES OF...LAKE CHARLES...SULPHUR...JENNINGS... LAKE ARTHUR...CROWLEY...RAYNE...CHURCH POINT...LAFAYETTE... BREAUX BRIDGE...ST. MARTINVILLE...ABBEVILLE...KAPLAN... NEW IBERIA...MORGAN CITY...FRANKLIN...PATTERSON...BERWICK... BAYOU VISTA...STEPHENSVILLE...HACKBERRY...CAMERON...LUMBERTON... SILSBEE...BEAUMONT...PORT ARTHUR...ORANGE...VIDOR...BRIDGE CITY... BUNA...DEWEYVILLE 614 PM CDT SAT JUN 13 2015 ...TROPICAL FUNNEL CLOUDS POSSIBLE... 6 PM...THE NATIONAL WEATHER SERVICE HAS RECEIVED A REPORT OF A FUNNEL CLOUD ON THE NORTHERN END OF CALCASIEU LAKE. STORMS ARE MOVING TO THE NORTH. A VERY MOIST AND UNSTABLE TROPICAL AIRMASS IS IN PLACE ACROSS THE AREA. MEANWHILE...THE VERTICAL WIND PROFILE OVER THE AREA IS LIGHT AND VARIABLE. THESE CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF TROPICAL FUNNEL CLOUDS...ESPECIALLY WHERE RAIN COOLED BOUNDARIES...KNOWN AS OUTFLOW BOUNDARIES...AND THE SEABREEZE COLLIDE. THESE TROPICAL FUNNEL CLOUDS ARE USUALLY SHORT-LIVED AND DO NOT REACH THE GROUND. IF THE FUNNEL CLOUD BECOMES MORE SEVERE AND REACHES THE GROUND...MINOR DAMAGE MAY OCCUR...AND A TORNADO WARNING WILL LIKELY BE ISSUED. STAY TUNED FOR LATER STATEMENTS AND UPDATES ON THIS WEATHER SITUATION. K. KUYPER
Special weather statement, Jun 13, 7:23 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
723 PM CDT SAT JUN 13 2015
LAZ027-028-031-032-140115-
ALLEN LA-EVANGELINE LA-VERNON LA-RAPIDES LA-
723 PM CDT SAT JUN 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN VERNON...
SOUTHWESTERN RAPIDES...WESTERN ST. LANDRY...WESTERN EVANGELINE AND
EASTERN ALLEN PARISHES UNTIL 815 PM CDT...
AT 722 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BOND...OR 8 MILES NORTH OF BASILE...MOVING NORTH AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OAKDALE...MAMOU...OBERLIN...GLENMORA...ELIZABETH...TURKEY CREEK...
PINE PRAIRIE...LECOMPTE...REDDELL...ELMER...ALLEN PARISH AIRPORT...
BEAVER...DURALDE...BOND...CALCASIEU...WOODWORTH...FOREST HILL...
MCNARY AND UNION HILL.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3118 9238 3054 9243 3053 9246 3051 9246
3049 9279 3111 9298
TIME...MOT...LOC 0022Z 175DEG 29KT 3061 9261
TWH/KKThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:23 PM CDT | Special Weather Statement | LCH | Allen | 52 min |
| Jun 13, 8:02 PM CDT | Special Weather Statement | LCH | Rapides | 43 min |
| Jun 14, 8:34 AM CDT | River Flood Warning | LCH | Calcasieu | 6 days |
| Jun 14, 3:41 PM CDT | Special Weather Statement | LCH | Vernon | 34 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.